# SDR SWAA102404

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 43,678 hours, 35,412 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 5483766
- Part serial: 046C10100
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DIVERSION - DURING FLIGHT, PASSENGERS AND FLIGHT ATTENDANT REPORTED "HEAT SMELL" IN FWD CABIN.  SIDEWALL PANEL ROW 8 ON F/O'S SIDE BECAME EXTREMELY WARM.  REMOVED AND REPLACED CABIN TEMP CONTROLLER, RT A/C MIX VALVE, AND RT ANTICIPATOR SENSOR, AND T415 SENSOR PER MM.
